# SDR MASA2010122001497

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,474 hours, 12,263 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: SEP041462
- Condition: Inoperative
- Location: Mlg
- Part time: 15,482 hours, 12,269 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE IS COLD.  MX REPLACED NUMBER 1 WHEEL SPEED X-DUCER.
